# SDR CALA2025040803617

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 30,033 hours, 11,007 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0896
- Condition: Faulty
- Location: Zone 900
- Part time: 75,190 hours, 21,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR IS JAMMED IN THE DISARM BRACKET REPOSITIONED GIRT BAR TO CORRECT POSITION. NO FURTHER DEFECTS NOTED.PARTS USED:  29-2599-9-0001, QTY :1
